Continuous fibrations and inverse limits of toposes
Compositio Mathematica, Volume 58 (1986) no. 1, p. 45-72
@article{CM_1986__58_1_45_0,
     author = {Moerdijk, Ieke},
     title = {Continuous fibrations and inverse limits of toposes},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     pages = {45-72},
     zbl = {0587.18003},
     mrnumber = {834047},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_1_45_0}
}
Moerdijk, Ieke. Continuous fibrations and inverse limits of toposes. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 45-72. http://www.numdam.org/item/CM_1986__58_1_45_0/

[1] M. Barr and R. Diaconescu: Atomic toposes. J. Pure and Applied Algebra 17 (1980) 1-24. | MR 560782 | Zbl 0429.18006

[2] M. Barr and R. Paré: Molecular toposes. J. Pure and Applied Algebra 17 (1980) 27-152. | MR 567064 | Zbl 0436.18002

[3] R. Diaconescu: Grothendieck toposes have boolean points: a new proof. Comm. in Algebra 4 (1976) 723-729. | MR 414658 | Zbl 0358.18011

[4] P. Freyd: All topoi are localic, or Why permutation models prevail, unpublished typescript (1979).

[5] A. Grothendieck and J.L. Verdier: Théorie des topos et cohomologie étale des Schémas, SGA 4(2), Exposé VI. Springer Lecture notes 270 (1972). | MR 463174 | Zbl 0237.00012

[6] G.F. Van Der Hoeven and I. Moerdijk: On choice sequences determined by spreads. J. of Symbolic Logic 49 (1984) 908-916. | MR 758942 | Zbl 0587.03044

[7] A. Joyal and M. Tierney: An extension of the Galois theory of Grothendieck. Memoir Amer. Math. Soc. 309 (1984). | MR 756176 | Zbl 0541.18002

[8] P.T. Johnstone: Open maps of toposes. Manuscripta Math. 31 (1980) 217-247. | MR 576498 | Zbl 0433.18002

[9] P.T. Johnstone: Factorisation theorems for geometric morphisms, I. Cah. top. et géom. diff. 22 (1981) 3-17. | Numdam | MR 609154 | Zbl 0454.18007

[10] I. Moerdijk and G.E. Reyes: Smooth spaces versus continuous spaces in models for SDG. J. Pure and Applied Algebra 32 (1984) 143-176. | MR 741963 | Zbl 0535.18003